Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Strictly singular operators and their conjugates


Author: R. J. Whitley
Journal: Trans. Amer. Math. Soc. 113 (1964), 252-261
MSC: Primary 47.10; Secondary 47.45
MathSciNet review: 0177302
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.10, 47.45

Retrieve articles in all journals with MSC: 47.10, 47.45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1964-0177302-2
PII: S 0002-9947(1964)0177302-2
Article copyright: © Copyright 1964 American Mathematical Society